# SDR DALA2014110305881

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 36,868 hours, 25,504 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,   MAINTENCE NOTED THE TAILCONE EXTERNAL RELEASE HANDLE CABLE WAS NOT ROUTED CORRECTLY.  PROPERLY ROUTED IAW AMM 53-52-01.
